MathSciNet Relay Station
MathSciNet bibliographic data
MR7032 (4,74h) 27.2X
Duthie, W. D. Segments of ordered sets. Trans. Amer. Math. Soc. 51, (1942). 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement